Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BigM84

Member
  • Total Reviews

    0
  • Content Count

    59
  • Joined

  • Last visited

Community Reputation

13 Neutral

1 Follower

About BigM84

  • Rank
    Junior Member

Recent Profile Visitors

2150 profile views
  1. Hi, this topic has been spoken about a few times before but wondering if anyone has suffered from post accutane redness and flushing but it’s disappeared over time? I finished accutane about 8 months ago but still feel hot all the time and go red very easily, particularly when under stress and eating hot food.
  2. Just give it a try eating what u want, I very much doubt the odd chocolate bar will have much of an impact. I find that alcohol has a big impact on my spots even after accutane
  3. Hey, I had very bad flushing in 30mg per day (looked like I was sunburnt sometimes). It started within a few days of taking the tablets and lasted the whole time I was on accutane. Unfortunately, although it is better since stopping, I still get hot very easily day to day, particularly when eating hot food and under stress or exercise. I’m not going to lie, the redness has really been getting me down although my spots are much better than they use to be before accutane. I hope it it
  4. Hi, im in the same situation. Took 30mg for nearly 10 months and had redness and flushing the whole time. Finished about 3 months ago and initially it started to get better but seems to be going bad again. It’s ruining my life at the moment, particularly at work because I’m so paranoid about going red in meetings which just makes things worse. Are you constantly red or do you have flushing? I think we’ve replied to each other on different threads lol. I’m considering some sort of
  5. I had very bad redness and flushing while on Roaacutane. I finished nearly 3 months ago and was so happy when the redness and flushing was getting better and virtually gone. Now over the past 3 weeks or so it’s starting to get worse again, I’m so confused why this would happen after getting better. Has as anyone else experienced this?
  6. I’m nearly 3months and had very bad redness while on accutane. It’s very strange for me as the redness and flushing went away but has started to come back. Does your redness get worse when eating food and when you’re feeling embarrassed?
  7. Glad it’s going well for you mate. Do you still get any flushing or has that gone now? I’m about 2 and half months post accutane and unfortunately spots are coming back, not really on my face which is good but on the back on my head and in my beard which can be painful. Hopefully it won’t get too much worse. i didn’t end up taking the full course because I was so sick of the flushing and also I had a big holiday planned, was on 40mg for about 9/10 months tho. What’s really weird is that rednes
  8. Yeah I tried everything, I saw a dermatologist when I was 17 and he recommended accutane but my parents heard all the stories of suicide etc and didn’t want me to go on it. looking back I wish I would have tried then as I wasted a lot of my twenties and early 30s obsessing over my skin. Im not saying accutane will work for me in the long run but I’m currently a lot better than I was so I’m glad I gave it a try
  9. Ultimately it’s only a decision you can make. I ended accutane about 2 months ago, I’m a 34 year old male and was completely sick of getting bad spots at my age. I had some bad times on accutane but it did clear me pretty quickly and the past two months my skin has been good. Must admit that I’m pretty gutted as currently have a few quite big spots so not sure of my long term odds of staying clear. I get very bad spots on my head and neck so know exactly how you feel about things aggravati
  10. Be patient, I know it’s not easy but least if you carry on the full course you’ll know if it works either way.
  11. Hey, for you guys who have finished accutane, were u completely clear of any new spots at least a month before you finished? My my derm is insisting on this when I’ve been on the drug since August 17 and only get the odd spot every couple of weeks (to be fair I am 34 and had acne for 20 years so derm could just b giving me the best chance possible)
  12. Hi, I’ve been on (ro) accutane for 8 months now and been pretty much clear since month 1 with just the occasional spot every couple of weeks. My derm says to “cure” my acne I should stay on it until I go at least a month without a spot. Wondering whether this was the same for other people who have finished accutane?
  13. Skin looking very good mate. Looks like the general redness has gone? How’s the flushing?
  14. I’ve been on 30mg per day and got some slight pain and stiffness in my knees. It went after a few weeks
  15. I’m still red but not as bad as months 1-3. I came off the tablets for a week or so over Christmas and redness calmed down quite a lot so hopefully a few weeks/moths after I finish, things will go back to normal
×